# SDR HNAA9593301

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Part time: 12,266 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3166 - MCO-TCB - THE LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN.  PERFORMED ALTERNATE GEAR EXTENSION AND LANDED IN TCB WITHOUT INCIDENT.  REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE.  (M)
